About two months ago, I developed a sore throat. It was mainly on the right side. I went to urgent care, and they did a quick strep test, which came back as positive. I also had a little bit of a stuffy nose, and mainly the right ear felt full or plugged. I went home with antibiotics, and after like four days, it seemed to be subsiding. Then on about the eighth day of the pills, it started to come back. By the time the antibiotics were gone, it was back. I went to urgent care, and again they did an actual culture that you grow in a dish. It was negative for strep, so they said it was a virus. My throat was still red, and the ear was congested. Then I waited. It would seem to get better and then would come back.
Every time it came back, it hurt worse. It might be gone for a day or two or twelve hours. I started having a tickle in my throats and a cough. About eight days ago, it came back in a big way. I never ran a fever at all, which makes it seem weird. A few of the glands on my neck seem larger. There is phlegm coming from somewhere, and I cannot tell if it is from the sinuses or not. I always have to clear my throat. There is now some sinus involvement, as my cheekbones are aching. My voice feels scratchy. It does not hurt more to speak or eat, but it is annoying to do both, as it all feels tired and raw. I hate to make a big deal out of nothing, but looking things up online is telling me it could be bad. Can you give me any insight?
Welcome to icliniq.com.
Revert with more information to an ENT otolaryngologist online --> https://www.icliniq.com/ask-a-doctor-online/ENT-Otolaryngologist
Thank you for your input. I will go to my primary care doctor to discuss these things.
Welcome back to icliniq.com.
Hope to see you better soon.
For further queries consult an ENT otolaryngologist online --> https://www.icliniq.com/ask-a-doctor-online/ENT-Otolaryngologist
Query: Hello doctor, If prescribed Percoset (5/325) and reversion back to regular Acetaminophen, is there even a slight chance that the oxy component of the Percoset could be triggered since Percoset side effects can be permanent even with one use? Read Full »
Query: Hello doctor, I had cold a few days ago. During that time, my ear was clogged. I originally thought that it was earwax, but I tried everything for earwax and it did not help. It has been a few days now and I am trying to find out what might be wrong. Please help. Read Full »
Query: Hello doctor, I had indigestion problems last month and I was given a Pan 40 injection in a 24/7 hospital in my locality. The moment I was given the injection, my body developed rashes, redness, and itching. My doctor immediately gave Avil injection after which rashes and redness subsided. Two days... Read Full »
Ask your health query to a doctor online?Ask an ENT Otolaryngologist Now